| Model Number |
714120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported a burst balloon.No patient injury was reported.
Additional Manufacturer Narrative
No samples or photos were received for the investigation.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Based on the present information, and since no photos or a physical sample was received, the reported issue could not be confirmed.All associated lot documentation was carefully reviewed; no issues or discrepancies were found relating to the reported complaint.No non-conformities nor deviations were reported for this lot.A corrective action is not applicable at this time.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issues and/or recurrence.If a sample is received at a later date, the investigation will be updated accordingly.